# SDR C2XA01BT009

- Difficulty date: February 7, 2001
- Submitted: February 28, 2001
- Operation: Air carrier
- Aircraft: N14832
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 187
- System (JASC): 2560 · Emergency Equipment
- Part: First Aid Kit
- Part number: 011798
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EWR - FLT 3575 - MAINTENANCE REPORTED THAT THE FIRST AID KIT NEEDED REPLACEMENT, ITEMS MISSING.  REMOVED AND REPLACED FIRST AID KIT.  AIRCRAFT RETURNED TO SERVICE.  (M)
